Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Rational quintics in the real plane
Authors: Itenberg, Ilia; Mikhalkin, Grigory; Rau, Johannes
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Transactions of the American Mathematical Society
Volume: 370
Issue / Number: 1
Start Page: 131
End Page: 196
Document Type: Article
ID: 734240.0
 
Full text / Content available
Lines on quartic surfaces
Authors: Degtyarev, Alex; Itenberg, Ilia; Sertöz, Ali Sinan
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Mathematische Annalen
Volume: 368
Issue / Number: 1-2
Start Page: 753
End Page: 809
Document Type: Article
ID: 734233.0
 
Full text / Content available
Welschinger invariants of real del Pezzo surfaces of degree ≥ 2
Authors: Itenberg, Ilia; Kharlamov, Viatcheslav; Shustin, Eugenii
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: International Journal of Mathematics
Volume: 26
Issue / Number: 8
Start Page: 1550060-1
End Page: 1550060-63
Document Type: Article
ID: 717725.0
 
Full text / Content available
Welschinger invariants of real Del Pezzo surfaces of degree ≥ 3
Authors: Itenberg, Ilia; Kharlamov, Viatcheslav; Shustin, Eugenii
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Mathematische Annalen
Volume: 355
Issue / Number: 3
Start Page: 849
End Page: 878
Document Type: Article
ID: 681913.0
 
Full text / Content available
On the number of components of a complete intersection of real quadrics
Authors: Degtyarev, Alex; Itenberg, Ilia; Kharlamanov, Viatcheslav
Title of Book: Perspectives in analysis, geometry, and topology
Start Page: 81
End Page: 107
Place of Publication: New York, NY [et al.]
Publisher: Birkhäuser
Date of Publication (YYYY-MM-DD): 2012
Document Type: InBook
ID: 700815.0
 
Full text / Content available
A Caporaso-Harris type formula for Welschinger invariants of real toric del Pezzo surfaces
Authors: Itenberg, Ilia; Kharlamov, Viatcheslav; Shustin, Eugenii
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Commentarii Mathematici Helvetici
Volume: 84
Issue / Number: 1
Start Page: 87
End Page: 126
Document Type: Article
ID: 460465.0
 
Full text / Content available
On deformation types of real elliptic surfaces
Authors: Degtyarev, Alex; Itenberg, Ilia; Kharlamov, Viatcheslav
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: American Journal of Mathematics
Volume: 130
Issue / Number: 6
Start Page: 1561
End Page: 1627
Document Type: Article
ID: 528495.0
 
Full text / Content available
New cases of logarithmic equivalence of Welschinger and Gromov-Witten invariants
Authors: Itenberg, Ilia; Kharlamov, Viatcheslav; Shustin, Eugenii
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Proceedings of the Steklov Institute of Mathematics
Volume: 258
Start Page: 65
End Page: 73
Document Type: Article
ID: 330735.0
Logarithmic asymptotics of the genus zero Gromov-Witten invariants of the blown up plane
Authors: Shustin, Eugenii; Kharlamov, Viatcheslav; Itenberg, Ilia
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Geometry and Topology
Volume: 9
Start Page: 483
End Page: 491
Sequence Number of Article: 14
Document Type: Article
ID: 223448.0
Viro theorem and topology of real and complex combinatorial hypersurfaces
Authors: Itenberg, Ilia; Shustin, Eugenii
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Israel Journal of Mathematics
Volume: 133
Start Page: 189
End Page: 238
Document Type: Article
ID: 194924.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.